# SDR MALA976511

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 676801007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM FLAP FAULT ILLUMINATED, RETURNED TO MEM, FLAPS OPERATED CORRECTLY.  MAINTENANCE REPLACED FLAP COMPUTER AND PULSE GENERATOR (P/N 676101228-1552).  PERFORMED FCS TEST IAW AMM 27-50-00-501, CHECKED GOOD.
